# SDR UPS99829242

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 280-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CABIN SEAT TRACK NR 6R GOUGED STA 280-300.  REMOVED CORRODED GOUGED SEAT TRACK STA 230-3501.  INSTALLED NEW SEAT TRACK FROM STA 230-350.  INSTALLED SPLCIES STA 230, 270, AND 350 IAW DC8 SRM 53-2-3 AND DC8 SRM 51-3-0.  INSTALLED FLOORBEAMS EACH SIDE OF THE SEAT TRACK STA 270-350 IAW DC8 SRM 51-3-0.
